Achim Jung

Publications

  1. Published

    Four-valued modal logic: Kripke semantics and duality

    Umberto Rivieccio, Achim Jung, 15 Jun 2015, In: Journal of Logic and Computation. 43 p.

    Research output: Contribution to journalArticlepeer-review

  2. E-pub ahead of print

    Non-involutive twist-structures

    Achim Jung, 29 Nov 2018, In: Interest Group in Pure and Applied Logics. Logic Journal. 27 p., jzy070.

    Research output: Contribution to journalArticlepeer-review

  3. Published

    Preface for the special issue on domains

    Achim Jung, 1 Apr 2010, In: Mathematical Structures in Computer Science. 20, 2, p. 105-106 2 p.

    Research output: Contribution to journalEditorial

  4. Published

    From the Chinese room argument to the Church-Turing thesis

    Achim Jung, 6 Apr 2018, Proceedings of AISB Annual Convention 2018: Philosohphy after AI: mind, language and action Symposium. Society for the Study of Artificial Intelligence and Simulation of Behaviour (AISB), p. 25-29 5 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  5. Published

    A logic for probabilities in semantics

    Achim Jung, 1 Jan 2002, p. 216-231. 16 p.

    Research output: Contribution to conference (unpublished)Paper

  6. Published

    A bitopological point-free approach to compactifications

    Achim Jung, 1 Aug 2011, In: Topology and its Applications. 158, 13, p. 1551-1566 16 p.

    Research output: Contribution to journalArticle

  7. Published

    Column - Semantics: Teaching denotational sematics

    Achim Jung, 1 Oct 2014, In: ACM SIGLOG News. 1, 2, p. 25-37

    Research output: Contribution to journalComment/debate

  8. Published

    Stably compact spaces and closed relations

    Achim Jung, 1 Nov 2001, p. 1-23. 23 p.

    Research output: Contribution to conference (unpublished)Paper

  9. Published

    A Hofmann-Mislove theorem for bitopological spaces

    Achim Jung, 2 Apr 2007, p. 159-175. 17 p.

    Research output: Contribution to conference (unpublished)Paper

  10. Published

    Informatik-Handbuch

    Achim Jung, 1 Jan 2002, Logik. Vol. Chapter A1.

    Research output: Chapter in Book/Report/Conference proceedingChapter

  11. Published

    Berechnungsmodelle

    Achim Jung, 1 Jan 2002, Informatik-Handbuch. 3rd ed. Hanser Verlag, Chapter A2

    Research output: Chapter in Book/Report/Conference proceedingChapter

  12. Published

    Presenting Dcpos and Dcpo Algebras

    Achim Jung & Steven Vickers, 22 Oct 2008, Proceedings of the 24th Conference on the Mathematical Foundations of Programming Semantics (MFPS XXIV). Bauer, A. & Mislove, M. (eds.). Elsevier, Vol. 218. p. 209-229 21 p. (Electronic Notes in Theoretical Computer Science).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  13. Published

    Convergence of preference functions

    Achim Jung & Jon Rowe, 3 Jun 2013, In: Theoretical Computer Science. 488, p. 66-77

    Research output: Contribution to journalArticlepeer-review

  14. Published

    Priestley duality for bilattices

    Achim Jung & Umberto Rivieccio, Apr 2012, In: Studia Logica. 100, 1-2, p. 223-252 30 p.

    Research output: Contribution to journalArticlepeer-review

  15. Published
  16. Published

    Logik

    Achim Jung, 1 Jan 2006, Informatik-Handbuch (4th Edition).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  17. Published

    A Hofmann–Mislove theorem for bitopological spaces

    Achim Jung, 1 Jul 2008, In: Journal of Logic and Algebraic Programming. 76, 2, p. 161-174 14 p.

    Research output: Contribution to journalArticle

  18. Published

    Berechnungsmodelle

    Achim Jung, 1 Jan 2006, Informatik-Handbuch . 4th ed. Hanser Verlag

    Research output: Chapter in Book/Report/Conference proceedingChapter

  19. Published

    Stably compact spaces and the probabilistic powerspace construction: in Domain-theoretic Methods in Probabilistic Processess

    Achim Jung, 1 Jan 2004, p. 5-20. 16 p.

    Research output: Contribution to conference (unpublished)Paper

  20. Published

    A dichotomy result for locally compact sober dcpos

    Achim Jung, 30 Nov 2019, In: Houston Journal of Mathematics. 45, 3, p. 935-951

    Research output: Contribution to journalArticlepeer-review

Previous 1 2 Next